# SDR 01FDEA00718

- Difficulty date: August 14, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N391FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46625
- Aircraft time: 65,695 hours, 23,489 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Arm
- Part number: ABH72391
- Condition: Cracked
- Location: Rudder Pedal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT'S RUDDER PEDAL TORQUE TUBE ARM ASSY CRACKED AT I/B SIDE INPUT ROD ATTACH POINT RT RUDDER PEDAL.  *S/D*  REMOVED AND REPLACED RT ARM ASSY PER DAC CMM 27-21-02.
